MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO LINK ANCHOR 2.9MM; FASTENER, FIXATION

CAYENNE MEDICAL QUATTRO LINK ANCHOR 2.9MM; FASTENER, FIXATION
Model Number N/A
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: part #: cm-9300, st 2.9mm gl drill, lot# 71241-1.Part #: cm-9129, quattro link anchor 2.9mm, lot#: 67061-2.Part #: cm-9129, quattro link anchor 2.9mm, lot#: 70603-2.The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during surgery on the right side of the patient, the device came apart leaving the center rod stuck on the implant.Surgeon used a needle driver and mallet to remove and the implant came out on its own.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Upon investigation completion, it is now determined to be not reportable.No serious injury or harm to the patient reported for this event or prior events with same or similar products.The initial report should be voided.
 
Event or Problem Description

Brand Name
QUATTRO LINK ANCHOR 2.9MM
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer (Section G)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
Manufacturer Contact
shima hashemian
16597 n 92nd street
scottsdale, AZ 85260
4805023661
MDR Report Key13249988
Report Number3006108336-2022-00002
Device Sequence Number20009337
Product Code MBI
UDI-Device Identifier00887868270161
UDI-Public(01)00887868270161(17)230417(10)66685-2
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K122314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2023
Device Model NumberN/A
Device Catalogue NumberCM-9129
Device Lot Number66685-2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer04/28/2022
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date05/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexUnknown